# SDR LOSA9511

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC848B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wire
- Part number: 791010BA22
- Condition: Broken
- Location: Nlg Steering
- Part time: 1,602 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STP - CREW REPORTED NOSE WHEEL STEERING DOES NOT OPERATE WHEN POWER BUTTON IS PRESSED.  OPERATES NORMALLY WITH RIGHT SPEED LEVER IN 'LOW' POSITION.  MAINTENANCE FOUND BROKEN WIRE IN PEDESTAL AREA - NEAR END OF TUBE CONDUIT.  (X)
